# SDR SCNA20250131041

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37240
- Aircraft time: 33,279 hours, 11,382 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT 796649: FA'S REPORTED INJURIES DUE TO HARD LANDING IN LAS. HARD LANDING INSP NEEDS TO BE COMPLETED. RESOLUTION: PERFORMED HARD LANDING INSPECTION REF AMM 5-51-37 NO DEFECTS NOTED AT THIS TIME
